# SDR DJFA2004045

- Difficulty date: December 30, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N775TA
- Make and model: Beech 400A
- Aircraft serial: RK276
- Aircraft time: 3,921 hours, 3,214 cycles
- Engine: Pwa JT15D5
- Engine time: 3,921 hours, 3,179 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: JT15D5
- Part serial: PCEJA0322
- Condition: Underserviced
- Location: Left
- Part time: 3,921 hours, 3,179 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

AFTER T/O, THE LT ENGINE OIL PRESS GAUGE HAD DROPPED TO ZERO IND.  WHEN POWER WAS REDUCED THE LT ENGINE OIL TEMP HAD INCREASED.  THE LT ENGINE WAS SHUT DOWN AND AN EMERG DECLARED. NO YELLOW OR RED ANNUNCIATORS HAD ILLUMINATED. A/C HAD DIVERTED TO KPFN AND LANDED SAFELY. MX INSPECTED THE WIRING FROM THE OIL PRESSURE TRANSDUCER AND FOUND NO DEFECTS. THE OIL PRESSURE GAUGES WERE SWAPPED FROM LT TO RT AND WERE FOUND TO BE OPS. GAUGES WERE SWAPPED BACK TO THEIR ORIGINAL POSITIONS. THE LT ENGINE OIL WAS FOUND TO BE OVER TWO QUARTS LOW. OIL WAS REPLENISHED TO MAX COLD LEVEL. ENGINE WAS RAN AND OIL PRESSURE HAD INCREASED AS REQUIRED. NO FURTHER DEFECTS WERE NOTED. THE A/C WAS RETURNED TO SERVICE.
